MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Tower; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Tower; Automated Dispensing Cabinet
Model Number 500001002506
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es tower the device was stuck on update screen.However, there were no delay or adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 28-sep-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device was stuck on an update screen.The field service engineer (fse) found the screen displaying a black screen with no activity and performed a power cycle of the medsupply unit.The field service engineer (fse) verified network connectivity within the electronic compartment and observed that the station powered on and resumed the update process.Further troubleshooting determined that the operating system image was corrupted.The field service engineer (fse) reinstalled the operating system, restored the device to normal operation, and re-established connectivity through remote support service.The device was confirmed to be functioning properly following the repair.The system functioned as intended after field service engineer repaired the device.

Brand Name
BD Pyxis¿ MedStation¿ ES Tower
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50865812
Report Number2016493-2026-65376
Device Sequence Number10661352
Product Code BRY
UDI-Device Identifier10885403512674
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002506
Device Catalogue Number352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown